Greetings,

Here to share what I am going through and look forward to any insight any of you can share.  I am a 43 year old male.  Weight is currently 171 lbs, Height 5'9.  I am a healthy individual.  Exercise regularly and eat healthy.   My story begins on 12-11-2012.  I went in the hospital for a routine rotator cuff/labrum repair.  There were also two cysts in my shoulder.   Prior to this surgery I had an ablatioin done on my heart to get rid of SVT. During that surgery I went into A-fib and was shocked back into rythm.  No complications do to surgery. I then was diagnosed with PVC's.  Cardiologist called them non life threatening.  Following the shoulder surgery I woke up nausious.  I had to stay in the hospital till abou 7:30 pm.  I went home with a patch to control the nausea. I have had several surgeries and never experienced this.   The next thing that happened was an reaction to the norco.  Severe itching to the point I broke skin.  When the nerve block began to wear off I went into severe body shakes.  Very odd.  I had shoulder surgery on my left and never had this with that nerve block.  I stopped the norco after day 3. While taking the norco I also took ibuprofen in between.  4 days following the surgery I  had heart symptoms that were identical to the svt symptoms.  A sudden burn in the left ab region followed by a quick spike in heart rate up to 200 bpm..  I got light headed and blurry vision.  I called 911.  by the time the paramedics arrived my HR was down to 120.  I was administered asprin and nitro.   I also felt a moderate but constant pain in the upper center left of center abdominal region.  Ct scan of the chest normal. Blood work normal. Ekg normal. Heart checked out of and was sent home. At home symptoms came back but not as strong initially.  Belching remained as did the pain.  At times it would get worse.  Heart rate was elevated from my normal. As the night went on symptoms got worse.  I began to urinate about every 15 to 20 minutes.  A urine was clear as could be.  I tried to eat a little but couldn't. When I did it seemed to get worse. I fell asleep at about 130 am only to be awakened by rapid heart beat well into the high 100's, pounding in the back of neck and head.  I fell asleep again around 215 and the same thing was repeated.  I finally told my wife we are going back-something is wrong. There they did blood work again-normal, I was given a cocktail to simmer my stomach down-it did.  Pancreatic enzyme test-normal.  There was another test done it was normal. I was admitted based on an ekg showing a st-depression but very minor.  This has never appreared again on any follow up monitoring or ekg test.   I had a stress test done lying flat and went into SVT initially but then went back into normal rythm. Echo was normal with 65% blood flow.  All blood work and urine samples normal. Doctors proceeded to blame reflux, gastritis and anxiety. I was given xanaz, calafate, nexium and trazadone to sleep. I went to another cardiologist and all blood work was normal.  In fact best blood work of my entire adult life.  ultrasound echo was also normal.  I see a GI on the 15th of this month. My gp wants him to check for h pylori and do an endoscopy. My uncle died of pancreatic and esphogeal cancer at age 43.  He had a hiatal hernia left untreated for years.  All previous endoscopies and colonoscopies I have had have been normal. It has been at least 8 years since my last one. All bowel movements are normal.  As is my urine.  Colors are fine. No blood at all.  I have bowel movments 2-3 times a day.  Ab pain is dull to mild.  Belching remains after eating as does a sense of feeling very fool.  Flatulence can be bad at times. This has been an ongoing problem for several years.  Mostly after eating wheat based foods or any type of beans.  I took xanax twice.  The second time I got a strange feeling on the right side of my head near the temple. It was like a water fall feeling. I have tingling off and on there now for days. It is near the eye. I have had one other episode of this waterfall feeling that was on the left side but over a bigger area. Scared about this.  I stopped the xanax and trazadone. Also the other meds. Upon stopping the other meds(nexium and calafate) the abdominal stuff did subside somewhat.  i forgot to mention during the height of the er visits I lost 12 lbs very quickly.  Since then have gained to weight back.  Very scared by all this with no answers.  All this post surgery.  If you had anything similiar happen please share.  Feel alone.